# SDR SWIA201743615

- Difficulty date: August 8, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 38,609 hours, 32,751 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Panel
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON TAKEOFF. GEAR DID NOT RETRACT. RETURNED TO THE FIELD. REPLACED ACMP AND REPLACE GEAR SELECTOR PANEL. OPS NORMAL.
